MathSciNet Relay Station
MathSciNet bibliographic data
MR591029 (81k:62002) 62-01
Freund, John E.; Walpole, Ronald E. Mathematical statistics. Third edition. Prentice-Hall, Inc., Englewood Cliffs, N.J., 1980. xii+548 pp. ISBN: 0-13-562066-X
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement